Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


THIGH MUSCLE WEAKNESS , KNEE JOIN PAINS, HEADACHES AND NAUSEA
Oct 13, 2013

I have been on Atripla, Septrin and Fluconazole for the last 10 months. When I started treatment my CD4 Count was 49 last month it was at 150 and my VL at 200. The problem is that I have muscle weakness especially thigh muscle, knee joint pain, numbness of my fingers and feet from time to time. I have also been having headaches, loss of appetite and nausea. My Doctor thinks its nothing to worry about. From what I have been reading, would this mean that my Liver and Kidneys are not tolerating these meds? How do I overcome these challenges...

Response from Dr. Holodniy

In general, these medications can be taken together. Some of your complaints could be related to any of these medications individually, or could be the result of some other medical condition. However, it would be useful to have some blood tests done for liver and kidney function, as well as muscle enzymes (CPK and aldolase tests).



Previous
T cell drop
Next
Results of HIV-1 test

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement